Asymptotic coupling and a general form of Harris’ theorem with applications to stochastic delay equations

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Hairer, M; Mattingly, JC; Scheutzow, M

Published Date

  • February 2011

Published In

Volume / Issue

  • 149 / 1-2

Start / End Page

  • 223 - 259

Published By

Electronic International Standard Serial Number (EISSN)

  • 1432-2064

International Standard Serial Number (ISSN)

  • 0178-8051

Digital Object Identifier (DOI)

  • 10.1007/s00440-009-0250-6

Language

  • en